MAUDE Adverse Event Report: STAAR SURGICAL COMPANY COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER SINGLE PIECE FOLDABLE IOL; INTRAOCULAR LENS

STAAR SURGICAL COMPANY COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER SINGLE PIECE FOLDABLE IOL; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a lens, +20.0 diopter, was damaged while the surgeon was loading it on (b)(6) 2017.Attempts at obtaining additional information have been unsuccessful.
 
Additional Manufacturer Narrative
Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: the report indicated that a cc4204a lens, +20.0 diopter, was damaged during "unloading" on (b)(6) 2017.Attempts at obtaining additional clarifying information have been unsuccessful.Claim # (b)(4).

Brand Name
COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER SINGLE PIECE FOLDABLE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6818698
Report Number2023826-2017-01326
Device Sequence Number10797360
Product Code HQL
UDI-Device Identifier00841542102391
UDI-Public00841542102391
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2018
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer10/12/2017
10/13/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date10/12/2017
10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR